Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took eptoin 300 er tablets accidentally for a year for a suspected brain fever, were not prescribed. Any harm?

Hi dis is not to specify my name right now my question is that took eptoin 300er tablets accidently from past one year but dis is not prescribed i had brain fever in the past 12 years but now i am ok but do these tablets hurt me if not prescribed i cannot leave it as these pills get stranger at first but after that i will be normal and i have little bit of blood pressure my age is 25
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
It sholdnt cause any side effects in this dosage. If you notice some strange signs such as dizziness, vertigo, fatigue or headache,you should visit doctor. But there is no some risk after taking it alone or with most other drugs.
Wish you good health. Regards
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor